Involuntary muscle twitches ?

Do any of you ever get these sometimes ? I've had one on the right side of my forehead & I keep telling myself it's probably eye strain from being on my computer or phone for too long

Or probably because of the preworkout I've been using when I go to the gym.

Either way, I don't like it and it sets off a series of negative thoughts which make me think I'm gonna have a seizure or something wrong with my brain. I know I'm probably over thinking this but if anyone has ever had this same issue let me know !

#anxiety

17 Replies

oldestnewest
  • Hi SvvvgeTvbuu, I get that as well. Almost hard to explain what kind of pain. But I always have attributed it to an eye strain. Preworkout can contribute to the pain as well. I always made sure I used deep breathing while working out and hydrating after. As much as you may not like it, having negative thoughts is only going to exacerbate your anxiety. Something wrong with your brain or a seizure usually doesn't present that way. Hope this helps that you are not alone. Take it easy.

  • Thank you so much for this response, you've eased my mind to rule out some crazy ideas of what could be wrong. I'm gonna try to watch a little YouTube until I feel well enough to pass out.

  • Excellent idea...try something calming. I use Audio Relaxation/Deep Breathing for 10 min. Hope you sleep well.

  • Are you on any medication or coming off any?

  • No not at all, but I am on my laptop often which may be the issue

  • Ok good as many psychiatric meds can cause these. Sometimes we get those and it's just our nervous system doing little glitches. Totally normal.

  • I get them in my left arm and left leg. Doctor says it's just the way I'm sitting that causes the twitches

  • This is a tic. Very common and of no significance other than made worse by worrying

    nhs.uk/Conditions/Tics/Page...

  • Thank you ! That helped me feel a lot better

  • Hi I get these most mornings but it's around my mouth and jaw and my left hand side of my face droops. Gp says it's a side effect of the medication I'm on venlaxafine and mirtazapine amongst other meds. Try and let the twitches pass and relax with them if you can. Maybe mention to your Dr as well.

  • I've had this in the past and with me, it was due to stress, pure and simple x

  • I believe stress plays a huge factor since I've been pretty mentally drained lately

  • Hi there,

    I get this also. I'm not on any meds or anything. It is usually worse when I'm stressed or under pressure. I worry about all sorts of stupid things too but I've been having it for a while now so I figure if it was going to happen, it would have by now. I know it's hard not to worry about it though. I find that taking magnesium seems to help it too. I hope this helps. :)

  • Thank you so much I've also heard taking magnesium helps to stop the involuntary tics

  • Hope you are able to relax and be kind to yourself soon x

  • I'm trying

    I think I may need to go to a doctor and see what the issue is because this is no fun

  • Magnesium deficiency causes this I know from experience and since taking magnesium supps i don't get them anymore

You may also like...